American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 60 found      Go to page: 1 2

[31] Mark Finkelstein. Growth estimates of convex functions . Proc. Amer. Math. Soc. 18 (1967) 412-418. MR 0214749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Carl H. Fitzgerald. On analytic continuation to a schlicht function . Proc. Amer. Math. Soc. 18 (1967) 788-792. MR 0219712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Roger A. Horn. On boundary values of a schlicht mapping . Proc. Amer. Math. Soc. 18 (1967) 782-787. MR 0219713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Bernard Pinchuk. Extremal problems in the class of close-to-convex functions . Trans. Amer. Math. Soc. 129 (1967) 466-478. MR 0217279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Kunio Yamaguchi. On functions satisfying $R\{f(z)/z\}<0$ . Proc. Amer. Math. Soc. 17 (1966) 588-591. MR 0192041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] E. W. Chamberlain. The univalence of functions asymptotic to nonconstant logarithmic monomials . Proc. Amer. Math. Soc. 17 (1966) 302-309. MR 0190311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] A. E. Livingston. On the radius of univalence of certain analytic functions . Proc. Amer. Math. Soc. 17 (1966) 352-357. MR 0188423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Arthur Obrock. An inequality for certain schlicht functions . Proc. Amer. Math. Soc. 17 (1966) 1250-1253. MR 0206256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Nicolas Artémiadis. On a class of holomorphic functions . Proc. Amer. Math. Soc. 16 (1965) 879-885. MR 0185102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] M. S. Robertson. Radii of star-likeness and close-to-covexity . Proc. Amer. Math. Soc. 16 (1965) 847-852. MR 0181744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] E. Gray and A. Schild. A new proof of a conjecture of Schild . Proc. Amer. Math. Soc. 16 (1965) 76-77. MR 0171910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] R. J. Libera. Some classes of regular univalent functions . Proc. Amer. Math. Soc. 16 (1965) 755-758. MR 0178131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] James A. Jenkins. On Bieberbach-Eilenberg functions. III . Trans. Amer. Math. Soc. 119 (1965) 195-215. MR 0181742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] P. L. Duren. On the Marx conjecture for starlike functions . Trans. Amer. Math. Soc. 118 (1965) 331-337. MR 0176044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Ch. Pommerenke. On close-to-convex analytic functions . Trans. Amer. Math. Soc. 114 (1965) 176-186. MR 0174720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] T. L. Hayden and E. P. Merkes. On classes of univalent continued fractions . Proc. Amer. Math. Soc. 16 (1965) 252-257. MR 0177099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Thomas H. MacGregor. A class of univalent functions . Proc. Amer. Math. Soc. 15 (1964) 311-317. MR 0158985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Thomas H. MacGregor. A covering theorem for convex mappings . Proc. Amer. Math. Soc. 15 (1964) 310. MR 0158984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] J. T. Poole. A note on variational methods . Proc. Amer. Math. Soc. 15 (1964) 929-932. MR 0173758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Raymond J. Distler. The domain of univalence of certain classes of meromorphic functions . Proc. Amer. Math. Soc. 15 (1964) 923-928. MR 0167610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Herbert S. Wilf. Calculations relating to a conjecture of P\'olya and Schoenberg . Math. Comp. 17 (1963) 200-201. MR 0160892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Thomas H. MacGregor. The radius of univalence of certain analytic functions . Proc. Amer. Math. Soc. 14 (1963) 514-520. MR 0148891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Thomas H. MacGregor. The radius of univalence of certain analytic functions. II . Proc. Amer. Math. Soc. 14 (1963) 521-524. MR 0148892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Thomas H. MacGregor. The radius of convexity for starlike functions of order ${1\over 2}$ . Proc. Amer. Math. Soc. 14 (1963) 71-76. MR 0150282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] A. W. Goodman. Analytic functions that take values in a convex region . Proc. Amer. Math. Soc. 14 (1963) 60-64. MR 0142748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] M. S. Robertson. Convolutions of schlicht functions . Proc. Amer. Math. Soc. 13 (1962) 585-589. MR 0137829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] L. Ahlfors and G. Weill. A uniqueness theorem for Beltrami equations . Proc. Amer. Math. Soc. 13 (1962) 975-978. MR 0148896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] E. P. Merkes, M. S. Robertson and W. T. Scott. On products of starlike functions . Proc. Amer. Math. Soc. 13 (1962) 960-964. MR 0142747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Herbert S. Wilf. Subordinating factor sequences for convex maps of the unit circle . Proc. Amer. Math. Soc. 12 (1961) 689-693. MR 0125214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] William C. Fox. Erratum to ``A new inequality for the Greens function'' . Proc. Amer. Math. Soc. 12 (1961) 340-343. MR 0161970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 60 found      Go to page: 1 2